# SDR AU960421

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- Propeller: Mcauly D2A34C98
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90AT
- Condition: Corroded
- Location: Propeller Assy S
- Component: Mcauly, D2A34C98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES (2OFF) CORRODED IN AREA OF BLADE BUTT OUTER FOUR THREADS
